Doctor insights on:
Symptoms Of Bradykinesia
Could sudden cessation of long term Mirapex (pramipexole) 3mg/d for RLS cause sudden marked bradykinesia type walk? R/O Parkinson's...
Yes: Mirapex (pramipexole) is a drug used to treat Parkinsons. It enhances dopamine in the brain. Parkinsons disease is due to dopamine loss. If this medication were abruptly discontinued, it could result in symptoms very similar to Parkinsons. Talk to your doctor about tapering this medication more slowly. Best wishes! ...Read more
With Parkinsonism, slowed movements include slow blink rate, slow disorganized finger or toe tapping, and overall reduction in reaction time. Slowed movements can occur with multiple sclerosis, stroke, brain trauma due to delays between brain initiating of movement acid actual movement. Can be measured by timed ...Read more
77 yr old with Parkinson's. No tremors, but bradykinesia /swallowing/speech problems. Given 150 mg/day Carbidopa-levodo. How long to see results?
Impressions: Not clear to me that he has Parkinson's, as the description could be associated with Alzheimer's, multi-infarct dementia, medication side effects. The dose of L-DOPA needs to be given four times daily, and should be at a minimum, dosed at 400 mg daily, at low dose. Worth a therapeutic trial but if fails, might get second opinion. ...Read more
Multiple system atrophy with bradykinesia Treatment? Is this a form of Parkinson's. 100% Viet nam vet. Exposed to agent orange. Neuropathy, 3 tias, Ca
HowAboutANeurologist: First and foremost, thank you for your service.That was a tough time.There is just too little information in your question.Yes,bradykinesia can be a symptom of Parkinson's, which can be a symptom of MSA.There is "suggestive but limited evidence that exposure to Agent Orange and other herbicides used during the Vietnam War is associated with an increased chance of Parkinson's disease."See your doc ...Read moreSee 1 more doctor answer
I have a neurological condition no diagnoises symptoms r severe balance gait coordination problems, slow movement and speach affected ..Any ideas?
Cerebellum: Parkinsonism, which means any combination of slowness, rigity, tremor and postural instability, would not cause coordination problems. Spinocerebellar ataxias, which are often but not always familial, can also cause some of the symptoms you named. Any problem in the cerebellum or brainstem, due to stroke or tumor for example, can cause these symptoms. Multiple sclerosis a possibility too. ...Read more
Neuro causes of slow: With Parkinsonism, slowed movements include slow blink rate, slow disorganized finger or toe tapping, and overall reduction in reaction time. Slowed movements can occur with multiple sclerosis, stroke, brain trauma due to delays between brain initiating of movement acid actual movement. Can be measured by timed "up and go" test. ...Read more
Hard to say: Stephiebelleiz, your question isn't very clear. Are you asking if you now have muscle slowing and you used to use opiates or certain tranquilizers? If so, there's probably no correlation. I will say that people who used crack Cocaine or methamphetamine may have permanent brain changes. Sounds like you need to talk to a doctor face-to-face rather than online. Good luck. ...Read more
Not a bad idea, but: A walker/cane can be useful, but i would have him evaluated by his doc/nurse to see why he is so. We do slow down with age, but certain medical conditions/medications can make things much worse. Make sure you remove clutters in the home and have his vision/glasses checked. Good luck! ...Read more
25y woman. Problems pain in stummic, slow digestion, slow movement.Dont empty stummic often and reflux-deseace.whats wrong?No medication work.pls help
Hamstring pain after lifting left leg. Pain on back side of left leg. Was slow movement. Can't tell how severe or what grade it is. What is best adv?
See a doctor: Sounds like you need direct evaluation and treatment plan ...Read more
I have slow movement in my left arm and leg my b p is normal and I am feeling less senses in my left heel?
SOME GUESSES: Your description may suggest a focal neurological problem such as a prior stroke or parkinson's disease, but, of course, there may well be other explanations, and a direct visit to a neurologist would be very useful. Pursue the situation and get to the bottom of it. Best of luck. ...Read moreSee 1 more doctor answer
Severe Constipation: The cause of this patient's constipation is partly due to Shy Dragar Syndrome and partly due to the meds she has been on.She is taking Dilauded and may be some others as well.Lizess is being given and not helping along with laxatives.I will add Movantik to counter the effect of dilauded.Modification of diet.high fiber,stool softners,and plenty of fluids.For Hypotension may need more salt in the food.The abdominal pain may be secondary to severe constipation.Suggest nutritional consult.Also suggest shared informations by all treating specialists.Gi.Rheumatologist and any others have to be in communication about this patient.And at some stage if the Dilauded can be tapered and discontinue,that will definitely help the constipation and the pain as well ...Read moreSee 7 more doctor answers